| Model Number |
MMT-522NAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer experienced high blood glucose at the level of 471 mg/dl.Customer was treated with insulin pump.Customer reported leaks.Troubleshooting was completed.Device is not expected to be returned for analysis.